# SDR UALA2009031900843

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 27,045 hours, 6,866 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 416T22918
- Condition: Faulty
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING COMPT DOOR INTEGRATOR TORQUE EXCEEDS 175 INCH POUNDS.  REMOVED AND REPLACED 4 EACH LATCHES AND OPS CHECK GOOD.
